# SDR 06FDEA1664

- Difficulty date: May 1, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N192FE
- Make and model: Boeing 727-100
- Aircraft serial: 19085
- Aircraft time: 76,054 hours, 55,711 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support Fitting
- Part number: 65187227
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENG PYLON ON FWD ENG MOUNT CASTING O/B OF PYLON HAS CORROSION ON FWD AND AFT SIDES IN SEVERAL AREAS.  COMPLIED WITH FED EX EA 7-5410-99512 ON NR 1 ENGINE PYLON ON FWD ENG MOUNT CASTING O/B OF PYLON ON FWD AND AFT SIDES.
